MAUDE Adverse Event Report: SIGHT SCIENCES, INC. OMNI SURGICAL SYSTEM; PUMP, INFUSION, OPHTHALMIC

SIGHT SCIENCES, INC. OMNI SURGICAL SYSTEM; PUMP, INFUSION, OPHTHALMIC
Model Number 05600
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hyphema (1911); Intraocular Pressure, Delayed, Uncontrolled (1936); Retinal Injury (2048); Optical Tissue, Breakdown Of (2106); Visual Impairment (2138)
Type of Reportable Event Serious Injury
Event or Problem Description
A male patient (age not reported) having elevated intraocular pressure (iop) of 18mmhg in the left eye and on atropine 1% hypotensive medication was treated with the sight sciences omni surgical system (date not reported).Postop, the patient had a 5% hyphema persisting 1 week and as reported to a sight sciences sales representative presented several months later with decreased vision and retinal folds with a cyclodialysis cleft.The patient was referred to another specialist to surgically repair the cleft that extended from approximately 8:00 to 10:00 position.On (b)(6) 2019 the surgeon repaired the cleft with an endoscopic cyclophotocoagulation laser and multiple iridoplasty.Postprocedure followup occurred on (b)(6) 2020 and the patient had hypotony (iop of 3mmhg) and decreased vision.The cleft was smaller, but reported to be visible at the 10:00 position and the patient was prescribed atropine 1%.The patient's status/prognosis was not reported as of (b)(6) 2020.

Brand Name
OMNI SURGICAL SYSTEM
Common Device Name
PUMP, INFUSION, OPHTHALMIC
Manufacturer (Section D)
SIGHT SCIENCES, INC.
4040 campbell ave.
suite 100
menlo park, ca
MDR Report Key10105287
Report Number3010363671-2020-00001
Device Sequence Number16724110
Product Code MRH
UDI-Device Identifier00858027006310
UDI-Public(01)00858027006310
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173332
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number05600
Device Catalogue Number1-100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2020
Initial Report FDA Received Date06/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age50 YR